# SDR DL757951402

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 811150417
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE HAD BURING ODOR IF AFT GALLEY, DEACTIVATED POWER ODOR DISSIPATED.  FOUND ODOR COMING FROM NR 2 AFT COFFEE MAKER.  REPLACED DISPENSER, OPERATION NORMAL.
